# SDR ABXA060173

- Difficulty date: April 29, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 46,762 hours, 37,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHTS INTERIOR AND EXTERIOR INOP.  SWAPPED BATTERY PACKS FROM M735 & M736 POWER SUPPLIED L1 DOOR EMERGENCY EXIT LIGHTS OPC GOOD IAW ABX 767 AMM 33-51-07.  REPLACED M736 POWER SUPPLY BATTERY PACK WITH NEW BATTERY PACK ACQUIRED FROM DELTA OPC GOOD IAW ABX B767 AMM 33-51-07.
